My daughter was prescribed 5mg. She was on the medication for 5 days to a week. When she started passing out. She went to emergency and they said when she sat down her heart beats went down to 43 beats a min. When she stood up, her heart rate went up to sixty something. So this problem only happened when she was sitting down. She stopped taking the pills and and now she has only gotten dizzy once in the last day and a half. Did you hear of this before?
No responses have yet been posted. Add your response to this question.
- Escitalopram Information for Consumers
- Escitalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jan 2010 • 1 answer
Posted 16 Oct 2013 • 1 answer
Posted 25 Feb 2016 • 2 answers
Posted 31 Mar 2016 • 2 answers
Posted 31 May 2016 • 2 answers